# SDR REXA2025030600274

- Difficulty date: February 4, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 24,357 hours, 20,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670392057
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SILL REMOVAL IN REF NRC 093, CORROSION ON ANGLE MID CAP WAS FOUND CORROSION ON ANGLE MID CAP WAS EVALUATED OUT LIMITS PER CRJ-900 SRM 53-21-23-101-002-A02 THEREFORE WAS REPLACED ON NRC 0093
